# SDR DALA2022021500955

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 2,252 hours, 1,017 cycles
- Engine: PW1524G
- Engine time: 1,281 hours, 640 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 8308 -DIV- FLIGHT DIVERTED TO JFK DUE TO R ENG OPER DEGRADED MESSAGE DISPLAYED SHORTLY AFTER TAKE-OFF. PER QRH LANDED AT NEAREST SUITABLE AIRPORT. CORRECTIVE ACTION: PERFORMED EEC SYSTEM TEST PER A220 AMP 73-21, TEST NORMAL AND FAULTS CLEARED. DOWNLOADED LT & RT ENGINE NVM DATA. R/R EEC. A/C OK FOR SVC. (LP# 8399776)
